Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Feeling mild discomfort in testicle and stomach. Taking carbamazepine and disprin. Any advice?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
I am 25 years old.I am feeling mild discomfort in my right testicle since last 2-3 months. The discomfort is very mild and I notice it only when I think about it. Recently, I had a feeling of mild discomfort on the left side of my stomach just like I used to feel after over-eating but these days its even when the stomach is empty. I am suffering from Migraine since last 15 years. Since last 1 Year, my family doctor has prescribed Carbamazepine 100/200 mg per day and later reduced the dose. I take it 3 days a week on an average. I take Disprin when the Headache goes out of control. I take Disprin once or twice a week. Please advise.
Posted Fri, 23 Nov 2012 in Testicle Problems
 
 
Answered by Dr. G.Srinivasan 4 hours later
Hi,

Welcome to XXXXXXX and thanks for your query.
Both look like simple aches and pains at first look - but you need medical advice when----

For Testes pain

1. If associated with swelling.
2. Pain becomes intolerable.
3. Difference in lie between the two.

STOMACH PAIN

1. If associated with persistent vomiting.
2. If associated with loose stools.
3. Pain becomes severe- disprin can cause ulcer.

Wishing you best health---

Regards
DR GS
Above answer was peer-reviewed by
 
Follow-up: Feeling mild discomfort in testicle and stomach. Taking carbamazepine and disprin. Any advice? 5 hours later
Thank you very much for the kind response. I have uploaded two videos for your kind reference. Kindly have a look and let me know the further course of action. The links are:

WWW.WWWW.WW
WWW.WWWW.WW
Please excuse me for the inconvenience. I walk 40 minutes on treadmill 4 days a week on an average at a speed of 4.5 Kms/hour. I am mentioning this as it might be a cause of this.

I am very much worried that I might have to undergo a surgery.

Thank you very much and sorry once again.

 
 
Answered by Dr. G.Srinivasan 5 hours later
Hi,

WELCOME BACK.

Unfortunately, i am not able to open the videos.
Let me know what you are afraid of.
By the way, surgery is curative for many illnesses, this is to reassure you.

Best regards,

Dr GS
Above answer was peer-reviewed by
 
Follow-up: Feeling mild discomfort in testicle and stomach. Taking carbamazepine and disprin. Any advice? 6 hours later
I am surprised that the links are not opened on your computer for the videos uploaded by me. The links are working. Kindly copy the link and paste it in the address Bar on your Browser and it should definitely work.

If you can kindly see the uploaded videos, I can get your advise regarding any tests I need to do like CT Scan, whether there is a risk of testicular Cancer etc.

Also, can a normal inflammation/swelling be controlled by Over the Counter NSAIDs.

I hope you will be able to open the videos and advise me or you can send me your email address where I can send you the videos.

Thank you.

 
 
Answered by Dr. G.Srinivasan 8 hours later
Hi,

Welcome to XXXXXXX
At last, I was able to see the videos. Both have been well taken.There is no appreciable abnormality on looking at them.
But a diagnosis is nearly impossible on inspection alone, for the testes need to be felt with gloved hands to appreciate what is inside.
An ultrasound scan is sufficient enough to start with and a CT is not necessary.
Over the counter medicines may be effective, but it is wise to consult as your age group is high risk for testes cancer.
So first is physical examination by an experienced doctor and then an ultrasound scan is mandatory.

Wishing you best health,
Regards
DR GS
Above answer was peer-reviewed by
 
Follow-up: Feeling mild discomfort in testicle and stomach. Taking carbamazepine and disprin. Any advice? 5 days later
The Ultrasound/Colour Doppler has been done. The three report links are as follows:

XXXXXXXXXXXXX

XXXXXXXXXXXXX

XXXXXXXXXXXXX
Please copy and paste the above links one by one on the Address Bar of your Internet page to open the links. The image can be enlarged by clicking on the image itself.

Kindly advise on whether any further action needs to be taken or is there a scare of any other serious disease.

Thank you.


 
 
Answered by Dr. G.Srinivasan 2 hours later
Hi,

Welcome back.
The scan is normal. There is no evidence of infection or tumor.
So you do not have a serious illness.
Practice scrotal support ( tight underwear during regular hours except probably bed time) to relieve the ache.

Wishing you good health,

Regards
DR GS
Above answer was peer-reviewed by
 
Follow-up: Feeling mild discomfort in testicle and stomach. Taking carbamazepine and disprin. Any advice? 47 hours later
The pain is radiating to the top of inner part of the right thigh facing the right testicle. Please let me know what is your diagnoses for this pain. Are there chances of Bladder Trouble or Kidney Stones?. Thank you
 
 
Answered by Dr. G.Srinivasan 31 minutes later
Hi

Welcome back.
Diagnosis is not possible for each problem, inspite of sincere attempts to make one.
To rule out stones in the kidney and bladder, it is worthwhile doing scan of the abdomen.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor